Gavin’s medication woe’s

As many of you know, Gavin started on the medication Clozapine last week. He seems to be handling it pretty well. I messed up yesterday by forgetting the morning dose but I was able to fix it so we didn’t have to start over.

Lizze and I did some further research into the possible side effects and discovered that delirium is a possible side effect. That compounds our concerns because we have begun noticing changes in Gavin. He is appearing more confused then normal. He’s not remembering dates like he could normally. I was asking him things about his birthday last year that he couldn’t remember. This is VERY unusual for him. The question is whether or not the medication is at work here. He was already decompensating prior to the new meds and this would fall in line with that.

We will have to get in touch with Dr. R’s office and see what we should do, if anything. He does have his psychologist tonight so we’ll get some guidence there as well. We have to keep going with Clozapine if at all possible because we are out of other options.

 

 

 

-Lost and Tired

Posted using my Epic 4G on the fly and without the use of proper editing tools.

MyFreeCopyright.com Registered & Protected

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: